# SDR DLM88050411

- Difficulty date: July 28, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 44,258 hours, 35,028 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Part number: 789101198
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG BURNING ODOR DURING TAXI, REPLACED LEAKING LINE AT LEFT THRUST REVERSER CONTROL VALVE.  PERFORMED DUCT BURNOUT.
